# SDR USAA051036

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 662-670, Rbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 662-670, RBL 24 CRACKED.  STOP DRILLED CRACKS, INSTALLED REPAIR DOUBLER/CHANNELS IAW EA 96799, DEFECT SIZE: .250 X 2 INCH.
